MathSciNet Relay Station
MathSciNet bibliographic data
MR719952 58F15 (54H20)
Fried, David Métriques naturelles sur les espaces de Smale. (French) [Natural metrics on Smale spaces] C. R. Acad. Sci. Paris Sér. I Math. 297 (1983), no. 1, 77–79.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement